Article citationsMore>>

E. Guzman, “General Vacuum Solution for Brans-Dicke Bianchi Type II,” Astrophysics and Space Science, Vol. 179, No. 2, 1996, pp. 331-334. doi:10.1007/BF00646953

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.